MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number T3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 1 event, the investigation is ongoing.The follow up action for 1 event was that the sample was requested for investigation.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Questionable high results were generated by the elecsys t3 assay on a cobas 8000 e 602 module.The events involved a total of 1 patient with the following: questionable t3 results the patient was "approximately (b)(6) years".
 
Additional Manufacturer Narrative
For the pending event, the patient's sample was provided for investigation.The investigation reproduced and confirmed the customer's t3 result.An interfering factor against a component of the reagent was identified.The interfering factor was streptavidin.Per labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient's medical history, clinical examination and other findings." the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis, in
MDR Report Key10332035
Report Number1823260-2020-90118
Device Sequence Number2004706
Product Code CDP
UDI-Device Identifier04015630899937
UDI-Public04015630899937
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberT3
Device Catalogue Number11731360122
Device Lot Number39501800
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/22/2020
Patient Sequence Number1